Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Ulcer after misapplication of aldara creme - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions

User :   hi can i ask some question about aldara
Doctor :   Hi
Doctor :  
How can I help you?
Doctor :  
Could u please explain me about Aldara , is it a drug?
Doctor :  
Doctor :  
you can ask me about that
User :   i had a yeast infection and took a perscription cream for me....i went to my doctor to get checked out and had a very small lump which she though was a wart she gave me aldara which i started to put on the wart
Doctor :  
I can answer all your questions
Doctor :  
User :   i think i got a little to over zellous and did not just put it on the wart but the areas around the wart as well...some of which were still raw from the itching of the yeast infection...i now have blisters and one ulcer can this be from the aldara
User :   i also didnt know how much aldara to put on...if i was suspossed to run it in all the way or what so i woud coat the area to the point where the cream was still white on the area
User :   i am just freaking out and in alot of pain
Doctor :   Ok

Doctor :  
I think it has resulted in ulcer
Doctor :  
of the area
Doctor :  
Immiquimod (aldara) should be used carefully
Doctor :  
after washing with soap and drying it carefully
Doctor :  
and applied only over the lesion

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor